H-surface index formula
Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 5, p. 557-578
@article{AIHPC_2005__22_5_557_0,
     author = {Jakob, Ruben},
     title = {$H$-surface index formula},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {22},
     number = {5},
     year = {2005},
     pages = {557-578},
     doi = {10.1016/j.anihpc.2004.10.008},
     zbl = {1082.53007},
     mrnumber = {2171991},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2005__22_5_557_0}
}
Jakob, Ruben. $H$-surface index formula. Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 5, pp. 557-578. doi : 10.1016/j.anihpc.2004.10.008. http://www.numdam.org/item/AIHPC_2005__22_5_557_0/

[1] Böhme R., Tromba A.J., The index theorem for classical minimal surfaces, Ann. of Math. 113 (2) (1981) 447-499. | MR 621012 | Zbl 0482.58010

[2] Courant R., Critical points and unstable minimal surfaces, Proc. N.A.S. 27 (1941) 51-57. | JFM 67.0368.02 | MR 3484

[3] Courant R., On the first variation of the Dirichlet-Douglas integral and on the method of gradients, Proc. N.A.S. 27 (1941) 242-248. | MR 4741 | Zbl 0063.00983

[4] Dold A., Fixed point index and fixed point theorem for Euclidean neighborhood retracts, Topology 4 (1965) 1-8. | MR 193634 | Zbl 0135.23101

[5] Dold A., Lectures on Algebraic Topology, Grundlehren Math. Wiss., vol. 200, Springer-Verlag, 1980. | MR 606196 | Zbl 0434.55001

[6] Eilenberg S., Steenrod N., Foundations of Algebraic Topology, Princeton University Press, 1952. | MR 50886 | Zbl 0047.41402

[7] Heinz E., On surfaces of constant mean curvature with polygonal boundaries, Arch. Rational Mech. Anal. 36 (1970) 335-347. | MR 279697 | Zbl 0191.12002

[8] Heinz E., An inequality of isoperimetric type for surfaces of constant mean curvature, Arch. Rational Mech. Anal. 33 (1970) 155-168. | MR 238188 | Zbl 0176.51602

[9] Heinz E., Über die Existenz einer Fläche konstanter mittlerer Krümmung bei vorgegebener Berandung, Math. Ann. 127 (1954) 258-287. | MR 70013 | Zbl 0055.15303

[10] Heinz E., Ein Regularitätssatz für Flächen beschränkter mittlerer Krümmung, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II. 12 (1969) 107-118. | MR 270313 | Zbl 0192.58302

[11] Hildebrandt S., Über Flächen konstanter mittlerer Krümmung, Math. Z. 112 (1969) 107-144. | MR 250206 | Zbl 0183.39501

[12] Hildebrandt S., Randwertprobleme für Flächen mit vorgeschriebener mittlerer Krümmung und Anwendungen auf die Kapillaritätstheorie, Math. Z. 112 (1969) 205-213. | MR 250208 | Zbl 0175.40403

[13] Hildebrandt S., Analysis 2, Springer, 2003.

[14] C. Imbusch, Eine Anwendung des Mountain-Pass-Lemmas auf den Fragenkreis des Plateauschen Problems und eine Alternative zur Drei-Punkte-Bedingung, Diplomarbeit, Bonn, 1997. | MR 1616539 | Zbl 0893.58016

[15] Jakob R., Instabile Extremalen des Shiffman-Funktionals, Bonner Math. Schriften 362 (2003). | MR 2069486 | Zbl 1083.49027

[16] R. Jakob, Unstable extremal surfaces of the “Shiffman-functional”, Calc. Var., in press. | Zbl 1083.49026

[17] Jakob R., H-Flächen-Index-Formel, Bonner Math. Schriften 366 (2004). | MR 2208441 | Zbl 1087.53009

[18] Stöcker R., Zieschang H., Algebraische Topologie 2. Auflage, Teubner, 1994. | MR 1328835

[19] Struwe M., On a critical point theory for minimal surfaces spanning a wire in R 3 , J. Reine Angew. Math. 349 (1984) 1-23. | MR 743962 | Zbl 0521.49028

[20] Struwe M., Plateau's Problem and the Calculus of Variations, Princeton University Press, 1988. | MR 992402 | Zbl 0694.49028

[21] Tromba A.J., Degree theory on oriented infinite dimensional varieties and the Morse number of minimal surfaces spanning a curve in R n , Part I: (n4), Trans. Amer. Math. Soc. 290 (1) (1985) 385-413. | MR 787972 | Zbl 0604.58008

[22] Tromba A.J., Degree theory on oriented infinite dimensional varieties and the Morse number of minimal surfaces spanning a curve in R 3 , Part II: (n=3), Manuscripta Math. 48 (1984) 139-161. | MR 753728 | Zbl 0622.58006